On Fredholm type integrodifferential equation

Authors

  • B. G. Pachpatte

DOI:

https://doi.org/10.5556/j.tkjm.39.2008.48

Abstract

In this paper we study the existence, uniqueness and other properties of solutions of a Fredholm type integrodifferential equation. The main tools employed in the analysis are based on the applications of the Banach fixed point theorem and a certain integral inequality with explicit estimate.

Author Biography

B. G. Pachpatte

57 Shri Niketan Colony, Near Abhinay Talkies, Aurangabad 431 001 (Maharashtra) India.

Downloads

Published

2008-03-31

How to Cite

Pachpatte, B. G. (2008). On Fredholm type integrodifferential equation. Tamkang Journal of Mathematics, 39(1), 85-94. https://doi.org/10.5556/j.tkjm.39.2008.48

Issue

Section

Papers